MathSciNet Relay Station
MathSciNet bibliographic data
MR1622405 (99k:92022) 92D25 (34K20 34K50 92D30)
Beretta, Edoardo; Kolmanovskii, Vladimir; Shaikhet, Leonid Stability of epidemic model with time delays influenced by stochastic perturbations. Delay systems (Lille, 1996). Math. Comput. Simulation 45 (1998), no. 3-4, 269–277.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement